RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 5, Pages 1132–1143 (Mi zvmmf5875)  

This article is cited in 2 scientific papers (total in 2 papers)

A pseudo-inversion of closed operators that is stable under perturbations

V. I. Meleshko

Khar'kov

Full text: PDF file (1232 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:5, 32–43

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 47A55; Secondary 47A62, 65F20, 65J05
Received: 08.09.1975
Revised: 19.04.1976

Citation: V. I. Meleshko, “A pseudo-inversion of closed operators that is stable under perturbations”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977), 1132–1143; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 32–43

Citation in format AMSBIB
\Bibitem{Mel77}
\by V.~I.~Meleshko
\paper A pseudo-inversion of closed operators that is stable under perturbations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 5
\pages 1132--1143
\mathnet{http://mi.mathnet.ru/zvmmf5875}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0500247}
\zmath{https://zbmath.org/?q=an:0383.47017}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 5
\pages 32--43
\crossref{https://doi.org/10.1016/0041-5553(77)90005-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5875
  • http://mi.mathnet.ru/eng/zvmmf/v17/i5/p1132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. F. Galba, “Iterative methods for computing a weighted pseudo-inverse matrix”, Comput. Math. Math. Phys., 36:6 (1996), 709–717  mathnet  mathscinet  zmath  isi
    2. E. F. Galba, V. S. Deineka, I. V. Sergienko, “Fast convergent iterative methods for the computation of weighted pseudoinverses and weighted normal pseudosolutions with singular weights”, Comput. Math. Math. Phys., 45:10 (2005), 1667–1690  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:114
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020